MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. Bivona Tubes Adult Hyperflex TTS; Tube Tracheostomy and Tube Cuff

ICU Medical Healthcare Manufacturing S.A. de C.V. Bivona Tubes Adult Hyperflex TTS; Tube Tracheostomy and Tube Cuff
Catalog Number 67HA80
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was stated that the tracheostomy tube was placed and found leakage.There was a patient involvement and there was unknown patient harm.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.

Brand Name
Bivona Tubes Adult Hyperflex TTS
Common Device Name
Tube Tracheostomy and Tube Cuff
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
ave calidad no. 4, parque
industrial int'l tijuana
tijuana NA 22425
MX  22425
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50897193
Report Number9617604-2026-01020
Device Sequence Number5828886
Product Code JOH
UDI-Device Identifier15021312013818
UDI-Public(01)15021312013818(17)310305(10)6187816
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryTW
PMA/510(K) Number
K081440
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67HA80
Device Lot Number6187816
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/21/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown